Differentiability points of a distance function
Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 105-110
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1998_39_1-2_a6,
author = {Cs\"ornyei, Marrianna},
title = {Differentiability points of a distance function},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {105--110},
year = {1998},
volume = {39},
number = {1-2},
mrnumber = {1696608},
zbl = {1045.26003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a6/}
}
Csörnyei, Marrianna. Differentiability points of a distance function. Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 105-110. http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a6/